Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 473413, 9 pages
http://dx.doi.org/10.1155/2011/473413
Research Article

Two New Types of Rings Constructed from Quasiprime Ideals

1Department of Mathematics, Irbid National University, Irbid 21110, Jordan
2Department of Mathematics, Jordan University, Amman 11942, Jordan

Received 23 October 2010; Accepted 16 March 2011

Academic Editor: Jianming Zhan

Copyright © 2011 Manal Ghanem and Hassan Al-Ezeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. V. Kelarev, Ring Constructions and Applications, vol. 9 of Series in Algebra, World Scientific, River Edge, NJ, USA, 2002.
  2. J. von Neumann, “On regular ring,” Proceedings of the National Academy of Sciences of the United States of America, vol. 22, no. 12, pp. 707–713, 1936. View at Google Scholar
  3. S. Endo, “On semi-hereditary rings,” Journal of the Mathematical Society of Japan, vol. 13, pp. 109–119, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. E. Matlis, “The minimal prime spectrum of a reduced ring,” Illinois Journal of Mathematics, vol. 27, no. 3, pp. 353–391, 1983. View at Google Scholar · View at Zentralblatt MATH
  5. K. R. Goodearl, von Neumann Regular Rings, Robert E. Krieger, Malabar, Fla, USA, 2nd edition, 1991.
  6. E. Abu-Osba, M. Henriksen, and O. Alkam, “Combining local and von Neumann regular rings,” Communications in Algebra, vol. 32, no. 7, pp. 2639–2653, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Borceux and G. Van Den Bossche, Algebra in a localic topos with applications to ring theory, vol. 1038 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.
  8. H. Al-Ezeh, “On some properties of polynomial rings,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 311–314, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Al-Ezeh, “Further results on reticulated rings,” Acta Mathematica Hungarica, vol. 60, no. 1-2, pp. 1–6, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. F. Keigher, “Differential rings constructed from quasiprime ideals,” Journal of Pure and Applied Algebra, vol. 26, no. 2, pp. 191–201, 1982. View at Publisher · View at Google Scholar
  11. W. F. Keigher, “On the ring of Hurwitz series,” Communications in Algebra, vol. 25, no. 6, pp. 1845–1859, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. F. Keigher, “Quasi-prime ideals in differential rings,” Houston Journal of Mathematics, vol. 4, no. 3, pp. 379–388, 1978. View at Google Scholar · View at Zentralblatt MATH
  13. A. Hurwitz, “Sur un théorème de M. Hadamard,” Comptes Rendus de l'académie des Sciences, vol. 128, pp. 350–353, 1899. View at Google Scholar
  14. S. Bochner and W. T. Martin, “Singularities of composite functions in several variables,” Annals of Mathematics. Second Series, vol. 38, no. 2, pp. 293–302, 1937. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Fliess, “Sur divers produits de séries formelles,” Bulletin de la Société Mathématique de France, vol. 102, pp. 181–191, 1974. View at Google Scholar · View at Zentralblatt MATH
  16. E. J. Taft, “Hurwitz invertibility of linearly recursive sequences,” Congressus Numerantium, vol. 73, pp. 37–40, 1990. View at Google Scholar · View at Zentralblatt MATH
  17. W. F. Keigher and F. L. Pritchard, “Hurwitz series as formal functions,” Journal of Pure and Applied Algebra, vol. 146, no. 3, pp. 291–304, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. Liu, “Hermite and PS-rings of Hurwitz series,” Communications in Algebra, vol. 28, no. 1, pp. 299–305, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH